It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 32 for alesse boobs. (0.000 seconds)


... Sweetie! Im sorry! I was on alesse for 3 yrs! and My boobs didn't go anywhere! Thats what the Low dosage pills are made for. ... (27 replies)
... I've been on Alesse for a little more than a year now and I really like it. I was on the shot for about a year before I went on the pill and it made me have really big mood swings. ... (4 replies)
... I've been on Alesse for about a year and I really like it. ... (5 replies)

Alesse
Mar 21, 2005
... I just started Alesse a couple of weeks ago and I have noticed that my boobs are very slightly swollen and they feel sensitive as well. Other than that, I find I am a bit moody. ... (4 replies)
Alesse
Feb 7, 2005
... it now. Grr I think it's at the times when I stress the most. That seems to be when it's happening. Other than that I experience the norm before my period. PMS, boobs hurt, a little cramp here and there, and an occasional mood swing and love for chocolate. ... (15 replies)
... I am just starting my 3rd week of Alesse, my doctor has prescribed me this to help with my skin. Since taking it I feel like I am always hungry, and I hate it! I just lot weight and I dont want to gain it all back (unless it all goes to my boobs hah) also, I have alot of headaches, minor but irritating none the less. Since reading all of these boards Im becoming more and... (2 replies)
... ad SEVERAL problems with several bc pills and the patch. The patch gave me severe headaches, so i had to swith. I was off the patch for only like 45 days and my boobs went down a whole cup size! Will they go back to how they were now that i am on bc again? ... (4 replies)
... I am into my second week of my first pack of Alesse 28 and I am noticing various developing side effects. ... (1 replies)
Alesse
Oct 20, 2004
... I have been on Tri-cyclen for a year and a half, but I realized recently that my decreased sex drive could be from the pill. I asked my doctor about Alesse, so she gave me some samples today, but she also said it could make me spot. What are other people's experiences with this pilll? I don't want my boobs to get smaller (I read that could happen on another thread)! Did anyone... (15 replies)
... If you are hoping to get bigger boobs! I'd recommend the Patch! I was on the Patch for 1 month and My boobs turned into Cantalaupes. Yes they GREW! and I didnt want them to get bigger so I was pretty upset and now Im back on a pill! Good Luck! ... (27 replies)
... wow i want mine to get bigger too! haha.. man i am on yasmin and i wonder if i got off if my boobs would get bigger!! well i thought they maybe got a LITTLE bigger from it.. or maybe thats just because i lost weight in other places so they LOOK bigger... ... (27 replies)
... Well I was going to say No for that answer, but I realized that I was on ALeese for like 2 years or a little over that, and my boobs are bigger now than they were when I started. ... (27 replies)
... i've also gained about 7 pounds. so i'm left with no boobs and a bigger stomache. ... (27 replies)
... mine get about 1/4 of a cup bigger. i do that on any birth control. i'm off everything right now and miss my boobs:(. so does my boyfriend:). (27 replies)
... nope but unlike another poster on here, my boobs also lost weight lol.. ... (10 replies)
... asked how my periods were and I told him I bleed more and more, I still am and back whenhe first put me on the pill he promised "all" of my side effects I had on alesse would go away.... ... (48 replies)
... y lazy... i quit the gym right after starting this pill and i was always just down.... i stayed on it a good few months and finally switched.... next is alesse. alesse wasn't bad... my mood is fine... ... (17 replies)
Spotting on BCP
Sep 11, 2006
... c before the pill I had a very regular period, no PMS, no sore boobs and no bloatedness ever. I was just wondering if anyone had my problem and found a BCP that worked for them. Thanks! ... (0 replies)
Ortho-Novum 1/35
Apr 6, 2006
... I'd like to hear some experiences and I was wondering if it would make me gain weight or cause my boobs to grow. I gained a little weight and about a cup size with Alesse, which was fine, but I dont really want to again. Thanks! ... (4 replies)
... It's normal to spot/bleed when starting the pill. While it's bothersome, it's recommended to give it 3 cycles or so for your body to become regulated with the new hormones. Spotting isn't an indication of failure; it's a normal and common side effect of starting the pill. If you stop the pill today, yes, you'll probably continue to bleed. Keep taking the pill as directed. (1 replies)




Pages: 1 2

All times are GMT -7. The time now is 04:19 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!